# SDR ASAA0010105

- Difficulty date: August 2, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 61, THE L1 DOOR HOLD OPEN LATCH WAS FOUND TO BE DIFFICULT TO SECURE DOOR IN THE OPEN POSITION.  LUBRICATED LATCH AND DOOR HOLD OPEN OPERATED NORMALLY.  (M)
